Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tremor and ssri's

Posted by KathrynLex on March 6, 2004, at 18:39:37

In reply to Re: tremor and ssri's Dave1, posted by Thereishope on March 6, 2004, at 18:18:09

Hi Dave,

When I was on Prozac my hands always had a slight tremor. These days I'm on Lexapro and my hands shake every once in a great while.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:320866
URL: http://www.dr-bob.org/babble/20040304/msgs/321278.html